# SDR ASOA200900590

- Difficulty date: May 26, 2009
- Submitted: May 29, 2009
- Operation: Air carrier
- Aircraft: N976EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7601
- Aircraft time: 17,098 hours, 14,190 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK RBL 9, FS 399.5 HAS CORROSION AROUND SCREW HOLES.   REMOVED SEAT TRACK AND INSTALLED NEW SEAT TRACK IAW SRM 51-40-11 AND AMM 53-01-11-420-001B.
